# SDR SWAA071366

- Difficulty date: March 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 53,930 hours, 53,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546486128
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LEFT WING INBOARD MIDFLAP DELAMINATED AT INBOARD EDGE.  REMOVED AND REPLACED LEFT WING INBOARD MIDFLAP PER MM.
